MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, PNEUMO SURE XL HG FLW INSUFFLATOR; INSUFFLATOR, LAPAROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PKG, PNEUMO SURE XL HG FLW INSUFFLATOR; INSUFFLATOR, LAPAROSCOPIC
Catalog Number 0620040610
Medical Device Problem Codes Increase in Pressure (1491); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that there was overpressure during procedure.
 
Event or Problem Description
It was reported that there was overpressure during procedure.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: actual pressure on the unit was reading 0 and the insufflator kept insufflating.Probable root cause: 1.Pressure sensor malfunction / out of calibration.2.Software malfunction.3.Use error.4.System design.5.Unwanted movement of internal components / wiring.6.Pressure button does not disengage.7.Electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge.8.Venting valve system or overpressure alarm failure.9.Safety valve or regulator malfunction.10.Hpu or lpu assembly malfunction.11.Ppv failure.12.Manufacturing/ service error.The reported failure mode will be monitored for future reoccurrence.The manufacture date is not known.

Brand Name
PKG, PNEUMO SURE XL HG FLW INSUFFLATOR
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key19818170
Report Number0002936485-2024-00517
Device Sequence Number15630525
Product Code HIF
UDI-Device Identifier07613327063295
UDI-Public07613327063295
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K063367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0620040610
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by Manufacturer06/25/2024
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown